# SDR 9601422761

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING FLIGHT, LOST CABIN PRESSURE AT FL 350.  AN EMERGENCY DESCENT TO 8,000 FEET WAS MADE, LAST 150 MILES FLOWN AT 8,000 FEET.  AIRCRAFT LANDED WITHOUT INCIDENT AT MSP.  PERFORMED PRESSURIZATION LEAK CHECK.  REPLACED AUTO PRESSURE CONTROLLER AND CONTROL PANEL.  PERFORMED FUNCTIONAL CHECK AND SYSTEM OK FOR SERVICE.
